# SDR 08FDEA04368

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC436835
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER T/E PANEL 641 GB IS CRACKED.  FABRICATED PANEL IAW DWG ARC 0389.  ALODINED & PRIMED IAW SRM 51-21-01.  PAINTED PANEL IAW SRM 51-21-02.  PART MARKED PANEL AMM 7-0-1000.
